# SDR YN8R2014042400002

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: General aviation
- Aircraft: N425BA
- Make and model: Cessna 425
- Aircraft serial: 4250046
- Aircraft time: 5,665 hours, 7,874 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Zone 500
- Part time: 5,665 hours, 7,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SID INSPECTION,  CORROSION WAS FOUND ON THE LOWER SURFACE OF THE RT FWD WING SPAR LUG FITTING.  REPLACED WITH NEW FITTING.
